# SDR R61A201604190255

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 332 hours, 203 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH AUTO BRAKES SELECTED TO MEDIUM AND GEAR DOWN, THE AUTO BRAKES TURNED OFF AND BREAK LT AND BREAK RT FAULT MESSAGES APPEARED.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  CREW RECEIVED BRAKE OVERTEMP CAUTION MESSAGE. AFTER BRAKES COOLED ACFT WAS TOWED TO GATE.  MAINTENANCE PERFORMED BCM RESET IAW FIM AND INSPECTION AND OPS CHECKED ALL 4 MAIN BRAKES IAW AMM.  ACFT IS GOOD FOR SERVICE.
